MAUDE Adverse Event Report: ABBOTT MEDICAL HP MIDA® 1006, PHILIPS®; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL HP MIDA® 1006, PHILIPS®; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number C12916
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a diagnostic procedure, there was ao drift.The issue was found to be caused by the wi-box and adapter and monitor cables.The procedure was abandoned, but there were no adverse consequences to the patient.

Brand Name
HP MIDA® 1006, PHILIPS®
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24709185
Report Number2184149-2026-00082
Device Sequence Number10046938
Product Code DQK
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12916
Device Catalogue NumberC12916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HP MIDA® 1006, PHILIPS®; WI-BOX
Patient SexUnknown